Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2007, Vol. 16 Issue (3): 588-594    DOI: 10.1088/1009-1963/16/3/005
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Two types of loop algebras and their expanding Lax integrable models
Yue Chaoa, Zhang Yu-Fengb, Wei Yuanb
a School of Information Engineering, Taishan Medical University, Taian 271016, China; b School of Information Science and Engineering, Shandong University of Science and Technology, Qingdao 266510, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: